Alert archive / Ohio / River Flood Warnings in 2023
River Flood Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jan 19, 2023, 8:24 PM EST for Trumbull County, Ohio. It took effect at Jan 19, 2023, 10:18 PM EST. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2023, 8:24 PM EST (01:24 UTC)
- In effect from
- Jan 19, 2023, 10:18 PM EST
- Expired
- Jan 20, 2023, 11:16 PM EST
- In force
- 25 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1).
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
162
WGUS41 KCLE 200124
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
824 PM EST Thu Jan 19 2023
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 630 AM EST.
&&
OHC155-201130-
/O.NEW.KCLE.FL.W.0003.230120T0318Z-230120T2000Z/
/PHAO1.1.ER.230120T0318Z.230120T1100Z.230120T2036Z.UU/
824 PM EST Thu Jan 19 2023
...FLOOD WARNING IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Thursday the stage was 9.1 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 10.2 feet tomorrow morning.
It will then fall below flood stage tomorrow afternoon.
- Flood stage is 9.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sullivan3 follow-up statements
031
WGUS81 KCLE 201045
FLSCLE
Flood Statement
National Weather Service Cleveland OH
545 AM EST Fri Jan 20 2023
...The Flood Warning is extended for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 400 PM EST.
&&
OHC155-202100-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-230121T1636Z/
/PHAO1.1.ER.230120T0355Z.230120T1700Z.230121T1036Z.UU/
545 AM EST Fri Jan 20 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 5:00 AM EST Friday the stage was 10.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:00 AM EST Friday was 10.5 feet.
- Forecast...The river is expected to rise to a crest of 11.1
feet this afternoon. It will then fall below flood stage late
tonight.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
11.0 feet on 03/14/1933.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic900
WGUS81 KCLE 201947
FLSCLE
Flood Statement
National Weather Service Cleveland OH
247 PM EST Fri Jan 20 2023
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 1245 AM EST.
&&
OHC155-210600-
/O.CON.KCLE.FL.W.0003.000000T0000Z-230121T1636Z/
/PHAO1.1.ER.230120T0355Z.230120T2000Z.230121T1036Z.UU/
247 PM EST Fri Jan 20 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 2:00 PM EST Friday the stage was 10.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:00 PM EST Friday was 10.7 feet.
- Forecast...The river will fall below flood stage tomorrow
morning.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
11.0 feet on 03/14/1933.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Lombardy828
WGUS81 KCLE 210416
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1116 PM EST Fri Jan 20 2023
...The Flood Warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
OHC155-210530-
/O.CAN.KCLE.FL.W.0003.000000T0000Z-230121T0416Z/
/PHAO1.1.ER.230120T0355Z.230120T1545Z.230121T0252Z.UU/
1116 PM EST Fri Jan 20 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Eagle Creek At Phalanx Station.
* ADDITIONAL DETAILS...
- At 11:00 PM EST Friday the stage was 9.3 feet.
- Forecast...The river is expected to fall to 6.0 feet early
Monday afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 19, 7:29 PM EST, 55 minutes earlier.
Area forecast discussion, Jan 19, 7:29 PM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
729 PM EST Thu Jan 19 2023
.SYNOPSIS...
An occluded front extending from low pressure over Michigan
will move east across the area this evening. This area of low
pressure will move across the eastern Great Lakes overnight and
off the East Coast on Friday. High pressure will build in from
the northwest for Saturday with the next area of low pressure
expected to move through the Tennessee and Ohio Valleys on
Sunday.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
7 PM Update: The Severe Thunderstorm Watch has been allowed to
expire. Line of showers/storms pushing through northeast Ohio is
still producing strong wind gusts, but based on cloud tops and
lightning trends is weakening which makes sense as there is no
uncapped surface based CAPE for these storms to work with
anymore. Sunshine allowed dew points to mix down into the 30s
for much of the area as the previous discussion mentioned, which
seemed to be the difference between a higher-end threat panning
out vs not. Will continue to watch for Special Weather
Statement or stray Severe Thunderstorm Warning issuance over the
next hour. Post frontal gusts to around 40 MPH are possible
this evening, especially across our southern counties.
Will give the snow potential another look ahead of our next
update later this evening, current impression is we won't need
an advisory for NW PA unless rain changes to snow quicker than
expected tonight when there's greater QPF to still work with.
Previous Discussion...
Severe Thunderstorm Watch #26 remains in effect until 7
PM for portions of northwest and north central Ohio. Stay tuned
for a possible expansion to the lakeshore or farther east
depending on storm evolution and strength. Considerable clearing
occurred this afternoon ahead of an occluded front located
along the Indiana/Ohio state line as of 4 PM. This has allowed
temperatures to warm into the mid and upper 50s with dewpoints
in the low to mid 40s. 20Z SPC mesoanalysis shows only around
100 J/kg of ML CAPE with weak CIN still in place across NW Ohio.
This is also evident off a special 19Z sounding out of ILN
which contains a lot of dry air but with less favorable surface
dewpoints in SW Ohio in the mid 30s due to considerable mixing
this afternoon.
Thus far this afternoon, an area of rain has developed upstream in
Indiana with embedded convection. There have been a few reports of
hail up to nickel size and wind gusts of 45-60 mph. Some reports
of wind damage are also starting to come in across southern
Indiana. As we head into the evening, large scale forcing is
expected to become more favorable as a fairly compact upper
level trough continues to pivot northeast into NW Ohio. 700mb
omega fields are maximized from west central Ohio to north
central Ohio in the 21-00Z time frame. Although convection has
not looked impressive yet, a severe weather threat remains given
a very strong wind field moving into the area. An 850mb jet of
nearly 50 knots is going to align from west central Ohio across
southern portions of our forecast area and it will not take
much to get gusts of 50 or even 60 knots down to the surface.
The lack of low level moisture will keep LCL heights a little
higher and reduce the tornado potential. A low end tornado
threat remains with storms exhibiting some rotation but more
concerned that any stronger cells that could bring down pockets
of damaging winds or hail to ping pong ball size. If a linear
feature does not develop, then wind damage may be more isolated
than previously thought but if the line does fill in then
coverage of damage will be higher. Given that it is January the
airmass is favorable for large hail with freezing levels around
5K feet and -20C around 15.5K feet. Mid-level lapse rates also
steepen to 7-8C through the evening as the cold pool aloft wraps
in from the west.
Following the convection this evening, low pressure will move pass
north of Lake Erie and move towards Lake Ontario by morning. Flow
behind the front will remain elevated through the evening with gusts
of 35-45 mph. Cold advection will be sufficient that lingering
precipitation may eventually mix with or change over to snow by
morning. We will stay in a cool northwest flow through Friday
but 850mb temperatures are only forecast to fall to -8 to -11C.
This is not cool enough for pure lake effect and we will also
see gaps in the moisture through 700mb. Scattered light snow
showers are possible area wide with better coverage expected
across the snowbelt and eastern portions of the area. The
forecast does include some light accumulations although these
will probably struggle during the afternoon on Friday with
temperatures in the low to mid 30s. Accumulations will mainly
be focused over the higher terrain with 1-3" in parts of the
Ohio snowbelt and 2-5" in Pennsylvania. Have decided not to
issue any headlines at this time but can not rule out needing
one for inland Erie County if the deeper moisture aligns for
longer than expected.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
An upper level ridge is expected to build east across the area with
a resultant surface high pressure center Saturday. As this high
builds into the area, residual west to east lake effect snow bands
should gradually dissipate as flow shifts around to the southwest
by Saturday afternoon.
The respective ridge and high pressure features should move east of
the area Saturday night and Sunday as upper level low moves
southeast toward the area. This system should force coastal
cyclogenesis to take place over the Carolinas and the low will move
northeast through Sunday night. This should result in moisture
streaming back northwest toward the upper low center from the
coastal low and bring a swath of precipitation to the region late
Saturday night into Sunday and Sunday night.
The air mass associated with this progressive pattern is not
expected to be extremely cold or mild through this period. Actually,
temperatures should be fairly steady in the lower to upper 30s
through each period.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Progressive upper level pattern expected to continue through this
forecast period as a series of fast moving upper level shortwaves
and ridges move east across the Lower 48 states. A brief period of
fair weather returns early Tuesday in response to upper level and
surface ridge. A cold front should move southeast across the area
and become nearly stationary by Wednesday morning. Another round of
of precipitation in the form of rain/snow should move into the area
in association with the front and rapidly deepening surface low
pressure expected to move northeast toward the area in response to
a potent upper level low. The rain/snow mix should transition over
to all snow by Wednesday night and then lake effect by Thursday.
Temperatures during this period relatively stable with highs in the
30s and lows in the 20s.
&&
.AVIATION /00Z Friday THROUGH Tuesday/...
Line of convection now pushing east of CLE and shortly CAK, with
YNG and ERI left to go. We'll see if the lightning survives to
ERI. Conditions bouncing back to MVFR or VFR briefly behind the
front, but as wrap-around moisture comes in from the west
tonight expect widespread MVFR cigs with cigs falling below
2000 feet to return. Brought a few hours of IFR cigs to MFD,
CAK, YNG and ERI late tonight or early Friday as guidance is
insistent...guidance hints at it occurring at TOL and FDY too,
would like to see more widespread IFR upstream as these two
sites aren't as prone as some others. This will be a possible
amendment over the next few hours. Cigs remain MVFR through the
remainder of the TAF period, but should come up slightly during
the day Friday. Wrap-around rain and snow showers return
overnight tonight into Friday. Activity mainly light meaning few
vsby restrictions are expected, though a possible exception is
in the snowbelt region, especially late tonight into Friday
morning near ERI, where steadier snow or rain/snow may bring
lower vsby.
Winds are turning west or west-southwest behind the front and
convection and will be up through Friday morning, sustained
15-25 knots with gusts of 30 knots at times. Winds and gusts
gradually diminish on Friday, though won't dramatically drop
off.
Outlook...Snow showers will allow for periods of non-VFR
through Friday night or Saturday morning, especially in
northeast OH and northwest PA. Non-VFR likely with
precipitation Sunday into Monday.
&&
.MARINE...
An occluded front is expected to move east across the area this
evening and gradient behind the front will tighten up. Winds should
increase to 15 to 25 knots across the lake tonight and small craft
advisory already posted will remain in effect. Otherwise, a gradual
diminish to westerly at 10 knots or less expected to take place
Friday night into Saturday. Otherwise, fairly light and variable
flow is expected on the lake through Sunday. However, as low
pressure moves up the east coast and surface high pressure builds in
from the west, gradient should increase resulting in increasing
winds across the lake from the northwest Monday to the southwest
Tuesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 5 PM EST Friday for LEZ142-143.
Small Craft Advisory until 5 PM EST Friday for LEZ144-145.
Small Craft Advisory until 10 PM EST Friday for LEZ146>148.
Small Craft Advisory until 10 PM EST Friday for LEZ149.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/Sullivan
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Sullivan
MARINE...LombardyHazardous weather outlook, Jan 19, 7:16 PM EST, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 716 PM EST Thu Jan 19 2023 OHZ003-006>011-017>021-027>032-036>038-047-210030- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Summit-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Marion- Morrow-Holmes-Knox- 716 PM EST Thu Jan 19 2023 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-210030- Northern Erie-Southern Erie-Crawford- 716 PM EST Thu Jan 19 2023 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Tonight. Rain will change to snow in the higher terrain late tonight. Accumulations of up to 1 inch are possible by morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Snow will persist across portions of Northwest Pennsylvania on Friday into Friday night. New snowfall accumulations of 1 to 3 inches are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-210030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 716 PM EST Thu Jan 19 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-022-023-033-089-210030- Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Mahoning- Ashtabula Lakeshore- 716 PM EST Thu Jan 19 2023 This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Tonight. Thunderstorms this evening can bring strong to locally damaging wind gusts. This threat will exit by 9 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 19, 7:19 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
719 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG 1 W SOUTH EUCLID 41.52N 81.54W
01/19/2023 CUYAHOGA OH PUBLIC
TREE DOWN ACROSS ARDMORE.
&&
RCLocal storm report, Jan 19, 7:25 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
725 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND DMG 1 ESE EUCLID 41.59N 81.50W
01/19/2023 CUYAHOGA OH PUBLIC
TREE DOWN ON EUCLID AVENUE.
&&
RCLocal storm report, Jan 19, 7:27 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
727 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG 1 NNE CLEVELAND HEIGHTS 41.52N 81.56W
01/19/2023 CUYAHOGA OH PUBLIC
TREE AND WIRES DOWN ON RYDALMOUNT ROAD.
&&
RCLocal storm report, Jan 19, 7:29 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
729 PM EST THU JAN 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND DMG GARFIELD HEIGHTS 41.42N 81.60W
01/19/2023 CUYAHOGA OH PUBLIC
VERY LARGE TREE DOWN ACROSS EDGEPARK DRIVE.
&&
RCSpecial weather statement, Jan 19, 7:58 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
758 PM EST Thu Jan 19 2023
OHZ012-014-023-089-PAZ001>003-200200-
Lake OH-Trumbull OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
Northern Erie PA-Southern Erie PA-Crawford PA-
758 PM EST Thu Jan 19 2023
...Strong thunderstorms will impact portions of Trumbull,
northeastern Lake, Ashtabula, Erie and Crawford Counties through 900
PM EST...
At 758 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Geneva-On-The-Lake to
Orwell to near Newton Falls. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Erie, Warren, Ashtabula, Meadville, Conneaut, Geneva-On-The-Lake,
Niles, Hubbard, Cortland, Corry, Edinboro, Geneva, Titusville, Newton
Falls, North East, Lordstown, Union City, Madison, North Kingsville
and Cambridge Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4162 7961 4162 7982 4149 8000 4149 8052
4115 8052 4118 8100 4171 8100 4172 8105
4183 8108 4203 8034 4214 8009 4214 8014
4217 8012 4215 8006 4227 7978 4201 7976
4199 7961
TIME...MOT...LOC 0058Z 264DEG 37KT 4192 8102 4154 8089 4111 8097
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Jan 19, 8:04 PM EST, 20 minutes before
Special Weather Statement National Weather Service Cleveland OH 804 PM EST Thu Jan 19 2023 OHZ003-006>014-017>023-027>033-036>038-047-089-200500- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Ashtabula, Conneaut, and Geneva 804 PM EST Thu Jan 19 2023 ...Gusty Winds Behind A Cold Front This Evening... Wind gusts of 30 to 40 mph are developing across the area behind a cold front this evening. A localized gust as high as 45 mph is possible, especially from Findlay to Mansfield to Canton along the US 30 corridor. Winds will remain gusty overnight, but the potential for brief gusts over 40 mph should end by midnight. Winds may blow around unsecured outdoor objects. A few downed tree limbs are possible. Sullivan
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 7:15 PM EST | Special Weather Statement | CLE | Ashtabula, Geauga, Mahoning, Portage, Stark, Trumbull | 45 min |
| Jan 19, 7:58 PM EST | Special Weather Statement | CLE | Ashtabula, Trumbull | 62 min |
| Jan 20, 6:37 AM EST | Low Water Advisory | CLE | 3 hr |
Nearby
River Flood Warnings in Ohio, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.